# SDR JJBA20250110010

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 46,071 hours, 30,947 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Part serial: 04064981
- Condition: Intermittent
- Location: Wx Radar
- Part time: 39,338 hours, 25,745 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: B

## Discrepancy

WEATHER RADAR FAILED INTERMITTENTLY IN FLIGHT. REMOVED AND REPLACED WEATHER RTA AND W025 HARNESS. OPS CHECK GOOD. NO DEFECTS NOTED.
